# SDR RMXA2008121518093

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- Aircraft time: 9,861 hours, 37,943 cycles
- Engine: Lyc LTS101650B1
- Engine time: 10,693 hours, 28,724 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  ENGINES WERE OPERATING NORMALLY.  FLIGHT NURSE AND PILOT NOTICED A SLIGHT BURNING SMELL.  DISCHARGED THE NR 2 ENGINE FIRE BOTTLE INTO THE NR 2 ENGINE. THE NR 2 ENGINE FIRE WARNING LIGHT REMAINED ILLUMINATED.  DISCHARGED THE NR 1 ENGINE FIRE BOTTLE INTO THE NR 2 ENGINE. THE PILOT TURNED TO THE NEAREST AIRPORT KSFQ, DECLARED AN EMERGENCY WITH APPROACH AND LANDED UNEVENTFUL.  EMERGENCY SHUTDOWN AND EVACUATION WAS UNEVENTFUL.  POST FLIGHT INSPECTION DID NOT INDICATE ANY FIRE DAMAGE TO THE ENGINE COMPARTMENT. INSPECTION OF ENGINE DID NOT REVEAL SIGNS OF FIRE OR OVERHEATING. PERFORMED FIRE INDICATING FUNCTIONAL CHECKS IAW MM 706-3.  REPLACED FIRE EXTINGUSHER BOTTLES AND SQUIBS IAW MM 706-4 AND 706-6.  CLEANED DECK CONNECTIONS, INSPECTED FIRE EXTINGUSHING SYSTEM IAW MM 706-4.  GROUND RAN AND HOVERED ACFT FOR 25 MINUTES.  COULD NOT DUPLICATE FIRE LIGHT.
